# SDR AALA20130803003

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 54,396 hours, 6,723 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

BOG    INFLIGHT EZE-MIA.  CREW REPORTED CARGO AFT FIRE INDICATION DURING FLIGHT.  FIRE BOTTLES DISCHARGED.  EMERGENCY DECLARED FLIGHT DIVERTED BOG LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NO INDICATION OF FUMES OR FIRE. AIRCRAFT CURRENTLY UNDERGOING MAINTENANCE.  SYSTEM GROUND CHECKED NORMAL OPERATION OPEN.
